MAUDE Adverse Event Report: CONMED Y-KNOT, HI-FI; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED Y-KNOT, HI-FI; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number YP1301B
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 1 device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 14 reports, regarding 16 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised to inspect instruments prior to use to ensure they are in good physical condition and function properly.There should be no loose, broken or misaligned parts.Exercise care in the use of these devices to minimize side or bending loads.Do not use excessive force on instruments to avoid damage or breakage during use.Avoid unintended contact with other surgical instruments during use to prevent damage or breakage.Avoid lateral loading while inserting y-knot pro anchors.Maintain proper alignment during insertion of anchors and disengagement of drivers.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
Conmed japan reported on behalf of a customer that the yp1301b, y-knot pro flex 1.3 mm anchor, no.2 hi-fi blue device was used in an arthroscopic shoulder labral arthroplasty procedure on (b)(6) 2026, and ¿during bankart repair, after drilling into the glenoid, the anchor was inserted, but the tip of the anchor did not fit firmly into the bone hole, or the bone quality was too good and hard, so it did not advance at all, and the tip of the inserter bent and broke.We managed to remove the broken part from the body using a grasper.After that, the bone hole was re-drilled, the anchor was re-inserted, and the surgery was completed successfully.The operation time due to this breakage was extended by 5 to 10 minutes.¿.There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
Y-KNOT, HI-FI
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key24521941
Report Number1017294-2026-00026
Device Sequence Number9723794
Product Code MBI
UDI-Device Identifier20845854649012
UDI-Public(01)20845854649012(17)300928(10)1496239
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberYP1301B
Device Lot Number1496239
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient Age18 YR
Patient SexMale
Patient EthnicityNon Hispanic